# SDR SROM202308020001

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 29,759 hours, 31,193 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 500
- Part time: 29,759 hours, 31,193 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE IN THE COUNTERSINKS OF THE CENTRE WING ACCESS PANELS 623AT (P/N 85713043- 953, RHS), 622AT (P/N 85713035-953, RHS), 522AT (P/N 85713035- 953, LHS), 622CT (P/N 85713039-953, RHS), AND 522BT (P/N 85713037-953, LHS) BEYOND THE LIMITS OF SRM TASK 57-10-35-02-03
